See Alike in...

Alike App

Browser

Cam4767

387d

I’ve been on Remicade since 2011, never had an adverse reaction. I just had my last infusion about 2wk ago or so, and suddenly I’ve started itching a lot on my arms, legs, and a bit on my sides. I’m starting to see some redness and small red bumps, but idk if that’s coming from all the scratching or if it’s a rash. Just wondering if itching is a common Remicade symptom or if it could be something else? For reference I get over 800mg. Thanks!

    • Char05

      320d

      I had this too, had been having the infusions for about a year and then randomly had very itchy, swollen hands after one infusion. I took allergy medicine and it went down after a day. I haven’t had another reaction since but was told sometimes people just randomly react.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Some users have reported skin issues, such as dryness, psoriasis, and rashes, while on Remicade. It is possible that the itching you are experiencing could be related to the medication, but it's important to consult your doctor for a proper evaluation and diagnosis.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion